# SDR AALA202201266246

- Difficulty date: January 5, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,232 hours, 10,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT CHANNEL BETWEEN STA 2129 AND 2150 AT RH SIDE. REPLACED FLOOR SUPPORT CHANNEL WITH NEW IAW B777-200 SRM 51-40-02-0G AND 51-40-05-0G.
